# SDR SWAA2022050903707

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 31,938 hours, 14,348 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: 8283005
- Part serial: YA055467
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAILED TO DEVELOP T/O THRUST. REQUIRED THRUST WAS 96.5% N1. #2 DEVELOPED 84% AND WOULD NOT INCREASE WITTH MANUAL THROTTLE INPUT. / [01] REMOVED AND REPLACED NO.2 ENGINE FUEL PUMP AND HMU PER TASK CARD 773-11-00; TTG8Q00V9XJB. ACCOMPLISHED POWER ASSURANCE TEST 5 IAW AMM 71-00-00. POWER ASSURANCE TEST PASSED.;[02] 1. RICHARD MALSCH (TECHNICIAN); 05-MAY-2022 23:47 UTC REMOVED AND REPLACED NO.2 ENGINE FUEL PUMP AND HMU PER TASK CARD 773-11-00; TTG8Q00V9XJB. ACCOMPLISHED POWER ASSURANCE TEST 5 IAW AMM 71-00-00. POWER ASSURANCE TEST PASSED. C/W RII INSPECTION AND INSPECTION.
